Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On a cubically convergent process for determining the zeros of certain functions


Author: P. Wynn
Journal: Math. Comp. 10 (1956), 97-100
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1956-0081547-9
MathSciNet review: 0081547
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. R. Hartree, ``Notes on iterative processes,'' Cambridge Phil. Soc., Proc., v. 45, 1949, p. 230-236; see also E. Schröder, ``Über unendlich viele Algorithmen zür Auflösung der Gleichungen,'' Math. Ann., v. 2, 1870, p. 317-363. The possible ambiguity in our definition of convergence of order $ k$ is not significant in the present context. MR 0029268 (10:574a)
  • [2] H. W. Richmond, ``On certain formulae for numerical approximation,'' London Math. Soc., Jn., v. 19, 1944, p. 31-38. MR 0011182 (6:133a)
  • [3] Harvard University, Tables of the Bessel Functions of the First Kind of Orders Zero and One, v. 3, Harvard Univ. Press, Cambridge, 1947.
  • [4] Columbia University, Table of the Bessel Functions $ {Y_0}(z)$ and $ {Y_1}(z)$ for Complex Arguments, Columbia Univ. Press, New York, 1950.
  • [5] Columbia University, Table of the Bessel Functions $ {J_0}(z)$ and $ {J_1}(z)$ for Complex Arguments, Columbia Univ. Press, New York, 1943.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1956-0081547-9
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society